# SDR 96ZZZX858

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39526
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887102
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 9850602
- Condition: Misadj
- Location: Lt Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT NOSE LANDING GEAR DOOR ADJUSTED TOO TIGHT AGAINST AFT TOP PLATE IN WHEELWELL.  AFTER SEVERAL RETRACTIONS, DOOR PULLED OVER STOP PLATE AND WEDGED INTO WHEELWELL PREVENTING NLG EXTENSION.  RECOMMENDATION:  IMPROVE INSTRUCTIONS TO PIPER MM.
